Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 338, NWS Jackson, MS

August 18, 2014Bolivar County, Washington County, Mississippi; Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Aug 18, 2014, 8:26 PM CDT for Bolivar County, Washington County, Mississippi; Chicot County, Arkansas. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2014, 8:26 PM CDT (01:26 UTC)
Expired
Aug 18, 2014, 9:45 PM CDT
In force
79 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chicot County, AR, Bolivar County, MS, Washington County, MS

The radar

The Little Rock radar (KLZK), 164 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 1.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1687 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WUUS54 KJAN 190126
SVRJAN
ARC017-MSC011-151-190245-
/O.NEW.KJAN.SV.W.0338.140819T0126Z-140819T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
826 PM CDT MON AUG 18 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHICOT COUNTY IN SOUTHEAST ARKANSAS...
  WESTERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 945 PM CDT

* AT 826 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CRUMROD TO 7 MILES NORTHWEST OF ROSEDALE TO 6 MILES
  EAST OF WINCHESTER TO 6 MILES SOUTHWEST OF STAR CITY...AND MOVING
  SOUTH AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ROSEDALE AND GUNNISON AROUND 845 PM CDT.
  DERMOTT AROUND 900 PM CDT.
  SCOTT AND BENOIT AROUND 905 PM CDT.
  LAMONT AROUND 910 PM CDT.
  MCMILLAN CORNER AND WINTERVILLE AROUND 915 PM CDT.
  LAKE VILLAGE AROUND 925 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BEULAH AND PACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3397 9079 3368 9079 3339 9089 3330 9102
      3330 9145 3356 9146 3352 9126 3360 9114
      3371 9121 3368 9103 3373 9115 3379 9114
      3378 9099 3384 9108 3393 9102 3397 9110
      3400 9101 3396 9098 3402 9099 3403 9092
TIME...MOT...LOC 0126Z 352DEG 28KT 3409 9097 3389 9113
          3378 9137 3385 9189

HAIL...<.75IN
WIND...60MPH

$$

JA
3 follow-up statements
173 
WWUS54 KJAN 190154
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
854 PM CDT MON AUG 18 2014

ARC017-MSC011-151-190245-
/O.CON.KJAN.SV.W.0338.000000T0000Z-140819T0245Z/
CHICOT AR-WASHINGTON MS-BOLIVAR MS-
854 PM CDT MON AUG 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
BOLIVAR...NORTHWESTERN WASHINGTON AND NORTHERN CHICOT COUNTIES UNTIL
945 PM CDT...

AT 854 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GUNNISON TO 6 MILES NORTHWEST OF BENOIT TO 6 MILES
SOUTHEAST OF MCGEHEE TO WILMAR...AND MOVING SOUTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SCOTT AROUND 905 PM CDT.
  LAMONT AND BENOIT AROUND 910 PM CDT.
  MCMILLAN CORNER AND WINTERVILLE AROUND 915 PM CDT.
  LAKE VILLAGE AROUND 920 PM CDT.
  METCALFE AND GREENVILLE AROUND 930 PM CDT.
  LELAND AROUND 945 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BEULAH AND PACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3397 9079 3368 9079 3339 9089 3330 9102
      3330 9145 3356 9146 3352 9126 3360 9114
      3371 9121 3368 9103 3373 9115 3379 9114
      3378 9099 3384 9108 3393 9102 3397 9110
      3400 9101 3396 9098 3402 9099 3403 9092
TIME...MOT...LOC 0154Z 352DEG 28KT 3395 9090 3367 9109
          3354 9132 3356 9188

HAIL...<.75IN
WIND...60MPH

$$

JA
508 
WWUS54 KJAN 190216
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
916 PM CDT MON AUG 18 2014

ARC017-MSC011-151-190245-
/O.CON.KJAN.SV.W.0338.000000T0000Z-140819T0245Z/
CHICOT AR-WASHINGTON MS-BOLIVAR MS-
916 PM CDT MON AUG 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BOLIVAR...NORTHWESTERN WASHINGTON AND NORTHERN CHICOT COUNTIES UNTIL
945 PM CDT...

AT 916 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF ROSEDALE TO SCOTT TO MCMILLAN
CORNER TO 7 MILES NORTH OF FOUNTAIN HILL...AND MOVING SOUTHEAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MCMILLAN CORNER AROUND 930 PM CDT.
  METCALFE AROUND 935 PM CDT.
  LAKE VILLAGE AND GREENVILLE AROUND 940 PM CDT.
  LELAND AROUND 945 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE PACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3389 9102 3388 9092 3386 9079 3368 9079
      3339 9089 3330 9102 3330 9145 3356 9146
      3352 9126 3360 9114 3371 9121 3368 9103
      3373 9115 3379 9114 3378 9099 3384 9108
TIME...MOT...LOC 0216Z 314DEG 22KT 3381 9093 3357 9102
          3343 9125 3345 9181

HAIL...<.75IN
WIND...60MPH

$$
510 
WWUS54 KJAN 190230
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
930 PM CDT MON AUG 18 2014

ARC017-MSC011-151-190245-
/O.CON.KJAN.SV.W.0338.000000T0000Z-140819T0245Z/
CHICOT AR-WASHINGTON MS-BOLIVAR MS-
930 PM CDT MON AUG 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BOLIVAR...NORTHWESTERN WASHINGTON AND NORTHERN CHICOT COUNTIES UNTIL
945 PM CDT...

AT 930 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF CLEVELAND TO 5 MILES NORTHEAST OF
METCALFE TO 7 MILES NORTHEAST OF LAKE VILLAGE TO 7 MILES NORTHEAST OF
FOUNTAIN HILL...AND MOVING SOUTHEAST AT 25 MPH. THIS LINE WILL 
APPROACH GREENVILLE OVER THE NEXT 10 TO 15 MINUTES. 

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  METCALFE AROUND 935 PM CDT.
  LAKE VILLAGE AND GREENVILLE AROUND 940 PM CDT.
  LELAND AROUND 945 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3379 9092 3378 9079 3368 9079 3339 9089
      3330 9102 3330 9145 3356 9146 3352 9126
      3360 9114 3371 9121 3368 9103 3373 9115
      3379 9114 3378 9099
TIME...MOT...LOC 0230Z 314DEG 22KT 3375 9086 3351 9095
          3337 9118 3339 9174

HAIL...<.75IN
WIND...60MPH

$$

JA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:30 PM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, Aug 18, 3:30 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT MON AUG 18 2014

.DISCUSSION...FORECASTING CONVECTIVE SYSTEMS CAN BE A PAIN IN THE
SUMMER...AND SUCH HAS BEEN THE CASE THIS GO ROUND. RATHER LARGE AND
MATURE THUNDERSTORM COMPLEX KNOCKING ON THE DOOR OF THE ARKLAMISS
DELTA EARLY THIS MORNING DECIDED TO DIMINISH RAPIDLY IN MAGNITUDE
AND COVERAGE AFTER SUNRISE AS IT PROGRESSED INTO THE NORTHERN
PORTIONS OF THE FORECAST AREA. ATMOSPHERIC LIFTING INHERENT WITH THE
INCOMING MID-LEVEL CONVECTIVE VORT MAX DID MANAGE TO SPARK A GOOD
DEAL OF SHOWERS AND STORMS OVER CENTRAL AND EASTERN AREAS ALTHOUGH
MUCH OF THIS ACTIVITY IS ALREADY EXITING TO THE EAST. I CAN
UNDERSTAND THE FRUSTRATION OF THOSE ANTICIPATING RAIN TODAY BUT THAT
HAVE YET TO RECEIVE ANY...BUT THE DAY IS NOT OVER YET AND THERE IS
STILL A CHANCE! GENERAL SUBSIDENCE IN THE IMMEDIATE WAKE OF THE
DEPARTING CONVECTIVE VORT WILL BE TOUGH TO OVERCOME...BUT FAR
SOUTHERN ZONES SHOULD REMAIN CLEAR OF THAT INFLUENCE INTO THE EARLY
EVENING WITH THE ENVIRONMENT IN THE WESTERN HALF OF ZONES BECOMING
GRADUALLY MORE CONDUCIVE TO THUNDERSTORM DEVELOPMENT AN HOUR OR TWO
BEFORE SUNSET. LATEST HRRR REFLECTIVITY SIMULATION DEPICTS A LOOSE
CLUSTER OF SHOWERS AND STORMS ORGANIZING NEAR I-20 OVER NORTHERN LA
IN THE NEXT FEW HOURS...AND THEN PROGRESSING TOWARD CENTRAL MS
BEFORE DIMINISHING BY MID TO LATE EVENING. THIS SOLUTION HAS SOME
MERIT...BUT IT IS MORE IMPORTANT TO NOTE THE SLIGHTLY PERTURBED
NORTHWEST FLOW SCENARIO REMAINING IN PLACE UNTIL LATE TOMORROW IS
CONDUCIVE FOR LOOSELY ORGANIZED AND SOMETIMES RANDOM CONVECTION.

AS MENTIONED...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO REMAIN AT
LEAST A SLIGHT POSSIBILITY OVERNIGHT AND UNTIL LATER TUESDAY. THE
HIGHEST CHANCES WILL GENERALLY BE IN THE NORTHEAST HALF OF
ZONES...BUT EVEN THERE POPS REALLY NOT GREATER THAN 30 PERCENT. WILL
HAVE TO WATCH OUT FOR PATCHY FOG AND LOW CLOUD DEVELOPMENT BY
DAYBREAK TUESDAY...ESPECIALLY IN AREAS THAT RECEIVED DOWNPOURS
TODAY...ALTHOUGH I AM NOT ANTICIPATING A DENSE FOG ADVISORY BEING
NEEDED ANYWHERE.

FOR TOMORROW THE MAIN STORY WILL LIKELY BE MOTHER NATURE STARTING TO
TURN UP THE THERMOSTAT. OF COURSE WE WILL ALSO HAVE TO WATCH FOR A
FEW THUNDERSTORMS THROUGHOUT THE DAY...BUT CONFIDENCE IS PRETTY HIGH
ANY STORMS BY LATER ON IN THE AFTERNOON SHOULD BE CONFINED TO
SOUTHEASTERN ZONES OF MS. MAV HIGHS MAINLY IN THE 93-96 RANGE LOOK
ON TRACK WITH PEAK HEAT INDEX VALUES PEAKING NEAR OR SLIGHTLY ABOVE
THE CENTURY MARK IN A GOOD DEAL OF SPOTS.

ON WEDNESDAY THE UPPER LEVEL RIDGE WILL BUILD RIGHT ATOP THE
REGION...INCREASING HEAT AND LIMITING ANY ISOLATED AFTERNOON
THUNDERSTORMS TO SOUTH OF INTERSTATE TWENTY. TEMPERATURES WILL PEAK
IN THE MID TO UPPER 90S WITH PEAK HEAT INDEX VALUES NEAR OR SLIGHTLY
ABOVE 105 DEGREES.

AT THIS POINT THURSDAY AND FRIDAY LOOKING QUITE SIMILAR TO WEDNESDAY
IN TERMS OF HEAT AND HUMIDITY...ALTHOUGH ANY RAIN CHANCES SHOULD BE
EVEN MORE REMOTE. CONSIDERING THIS WILL LIKELY BE THE HOTTEST
STRETCH OF THE SUMMER SO FAR WE HAVE GONE AHEAD AND STARTING
MENTIONING LIMITED RISK FOR DANGEROUS HEAT IN THE HWO FOR WEDNESDAY
THROUGH FRIDAY. MODELS SUGGEST THE COMING WEEKEND MIGHT HOLD A
LITTLE MORE POTENTIAL FOR ACTUALLY REACHING FULL HEAT ADVISORY
CRITERIA...BUT THIS POTENTIAL IS STILL NOT YET HIGH ENOUGH TO BEGIN
THAT OFFICIAL ADVERTISEMENT.

MODELS TODAY CONTINUED TO PAINT THE PICTURE OF THE DOGGED RIDGE
STARTING TO BREAK DOWN EARLY NEXT WEEK...EVENTUALLY LEADING TO GOOD
RAIN CHANCES AND COOLER TEMPS BY THE MIDDLE OF NEXT WEEK. BUT THE
MIDDLE OF NEXT WEEK IS A WAYS OFF AND WE MUST BRACE FOR THE HOT
STRETCH TO COME. /BB/

&&

.AVIATION...SCATTERED SHRA/TSRA ARE MOSTLY CONFINED TO EASTERN MS
THIS AFTERNOON INTO THE EARLY EVENING AND WILL BRING A CHANCE FOR
REDUCED CIGS/VSYBS...BUT VFR CONDITIONS ARE ANTICIPATED OTHERWISE.
LATE TONIGHT INTO EARLY TUESDAY MORNING...LOW STRATUS AND FOG WITH
IFR/LIFR RESTRICTIONS WILL BE POSSIBLE AT ALL SITES. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  94  73  96 /  25  21   5  10
MERIDIAN      71  94  71  97 /  29  23   5   7
VICKSBURG     71  94  72  96 /  20  16   5  11
HATTIESBURG   75  95  74  96 /  15  18   8  17
NATCHEZ       74  93  73  94 /  14  15   6  17
GREENVILLE    72  96  74  97 /  23  20   5   7
GREENWOOD     71  94  73  96 /  28  24   5   7

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/EC
Hazardous weather outlook, Aug 18, 2:28 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
228 PM CDT MON AUG 18 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
191930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
228 PM CDT MON AUG 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THERE IS A LIMITED RISK FOR DANGEROUS AFTERNOON HEAT WEDNESDAY
THROUGH FRIDAY. MAXIMUM HEAT INDEX VALUES ARE EXPECTED TO BE NEAR 105
DEGREES FOR THE ENTIRE OUTLOOK AREA.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

EC

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Aug 18, 7:44 PM CDT, 42 minutes before
MSZ018-019-190200-
SUNFLOWER MS-BOLIVAR MS-
744 PM CDT MON AUG 18 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
744 PM CDT MON AUG 18 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 24 MILES NORTH OF DEESON TO 43 MILES NORTHWEST
OF ROSEDALE AT 743 PM CDT...MOVING SOUTHEAST AT 25 MPH.

THIS STORM HAS HAD A HISTORY OF PRODUCING 40 TO 60 MPH WINDS IN
ARKANSAS.

THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE.

PEOPLE IN NORTHERN BOLIVAR AND NORTH CENTRAL SUNFLOWER COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3412 9065 3395 9063 3373 9100 3374 9115
      3379 9114 3378 9099 3384 9108 3393 9102
      3397 9110 3400 9101 3396 9098 3402 9099
      3403 9090 3409 9088 3409 9092 3412 9096
      3412 9095
TIME...MOT...LOC 0043Z 327DEG 22KT 3433 9100 3414 9133
          3416 9167

JA
Local storm report, Aug 18, 7:53 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
753 PM CDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     FUNNEL CLOUD     3 ENE DECATUR           32.46N 89.06W
08/18/2014                   NEWTON             MS   LAW ENFORCEMENT

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:44 PM CDTSpecial Weather StatementJANBolivar76 min
Aug 18, 9:36 PM CDTSevere Thunderstorm WarningJANSunflower, Washington37 min
Aug 19, 1:47 PM CDTSpecial Weather StatementJANNeshoba28 min
Aug 19, 3:22 PM CDTSpecial Weather StatementJANLauderdale28 min
Aug 19, 3:48 PM CDTSpecial Weather StatementJANNoxubee32 min
Aug 19, 4:21 PM CDTSpecial Weather StatementJANNeshoba29 min
Aug 19, 5:19 PM CDTSpecial Weather StatementJANNewton41 min
Aug 19, 5:23 PM CDTSpecial Weather StatementJANScott37 min
Aug 19, 5:32 PM CDTSpecial Weather StatementJANIssaquena38 min
Aug 19, 6:11 PM CDTFlash Flood WarningJANNewton3 hr
Aug 18, 9:45 PM CDTSpecial Weather StatementJANAshley30 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.